CureZone   Log On   Join
Re: please explain this about mirena side effect?
 
softballmom Views: 20,443
Published: 16 years ago
 
This is a reply to # 854,936

Re: please explain this about mirena side effect?


I think you most likely are experiencing the side effects of the mirena. You are too young to be going through the change. I have had some of the same symptoms as you: feeling bloated, mood swings, hand numbness, breast tenderness. In addition, I have had very bad cystic Acne that did not exist prior to getting the mirena. I also gained about 20 pounds in the 3 years I had it. Also, I would wake up every morning with a lower back ache. At first I thought it was my mattress, then after getting a new mattress, it did not go away. I had mine removed one week ago today and my skin is already clearing up and I have not had one back ache since. I am so glad it is gone. I am feeling like I am getting my old body back.

Good luck!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

11.376 sec, (1)